# SDR CALA2025102110337

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 72,557 hours, 22,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT HANGING  IN AISLE AT 33C RESECURED LIGHT AT 33C TO SEAT. COMPLIED WITH DEFERRAL PROCEDURES AND INSTALLED PLACARD MEL 3351G APPROVED. MX REPORT SINGLE WHITE LIGHT INOP. SECURED DEFERRED.  REMOVED AND REPLACED SEAT 33C EMERGENCY LIGHT HOUSING REF CMM 25-21-50. OP CHECKED GOOD.
